International Journal of Modern Nonlinear Theory and Application

Vol.5 No.4(2016), Paper ID 72790, 8 pages

DOI:10.4236/ijmnta.2016.54022

 

Solution of Nonlinear Integro Differential Equations by Two-Step Adomian Decomposition Method (TSAM)

 

Maryam Al-Mazmumy, Safa O. Almuhalbedi

 

Department of Mathematics, Faculty of Science-Al Faisaliah Campus, King Abdulaziz University, Jeddah, Saudi Arabia
Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

 

Copyright © 2016 Maryam Al-Mazmumy, Safa O. Almuhalbedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Al-Mazmumy, M. and Almuhalbedi, S. (2016) Solution of Nonlinear Integro Differential Equations by Two-Step Adomian Decomposition Method (TSAM). International Journal of Modern Nonlinear Theory and Application, 5, 248-255. doi: 10.4236/ijmnta.2016.54022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.